# SDR DALA2022010700127

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 PASSENGER CREW DOOR 831 DOOR DAMPER DID NOT PASS TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER PER A320 AMM 52-15. OK FOR SERVICE. (2077681)
